Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

On treatment for sinus infection. Histroy of asthama and smoking marijuana. Using vaporizer for marijuana dangerous?

Is it dangerous to use a vaporizer to consume marijuana while undergoing treatment for a sinus infection? (Amoxicillin, Sudafed, Ibuprofen + lots of fluid) This is my 2nd day of taking the meds, have been feeling the symptoms for about 10-14 days now. Feeling much better with only 5 amoxicillin. Could using a vaporizer for marijuana worsen symptoms, prolong the sinus infection, or turn it into something more serious? If it's at all pertinent, I have asthma but generally combust (smoke) marijuana with no noted side effects.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for writing to Health Care Magic
Chronic inhalation of marijuana fumes is known to irritate bronchial mucosa and cause pulmonary pathology. It increases asthma, bronchitis, pharyngitis. some studies have shown that marijuana smoke has carcinogenic effect. The fumes have irritating effect on epithelium and possibly could increase sinusitis too. It is better u get treated for the addiction and stop the habit which has dangerous long term effects.
Thanks and regards
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor